MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0
Model Number MSG9970
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one pair of gloves (with the new exp date and same box/lot) rip at the finger tips.".
 
Additional Manufacturer Narrative
A complaint was received related to a "gloves rip at the fingertip" associated with the sensicare pi ortho lt surgical glove; the complaint transcript stated the issue did not occur during use and no injury occurred.No sample was available for further review, trending was performed over the last 2 years of complaints, the review of trending did not indicate that there is a trend of "tearing" or similar occurring in the field, and inspection for the lot was completed with passing results.The complaint was able to be confirmed via customer-supplied image, and the cause was documented as cannot determine cause.A review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,7.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50933237
Report Number1417592-2026-53199
Device Sequence Number10749727
Product Code KGO
UDI-Device Identifier10193489029857
UDI-Public10193489029857
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMSG9970
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown